Advertisement

Archiv der Mathematik

, Volume 90, Issue 2, pp 101–111 | Cite as

Products of two groups containing cyclic subgroups of index at most 2

  • Bernhard Amberg
  • Yaroslav P. Sysak
Article

Abstract.

It is proved that every group of the form G = AB with subgroups A and B each of which has a cyclic subgroup of index at most 2 is metacyclicby-finite.

Mathematics Subject Classification (2000).

Primary 20D40 

Keywords.

Products of groups metacyclic group dihedral group 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

©  2008

Authors and Affiliations

  1. 1.Fachbereich Mathematikder Universität MainzMainzGermany
  2. 2.Institute of MathematicsUkrainian National Academy of SciencesKievUkraine

Personalised recommendations